# SDR 98ZZZX1414

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: K983133001
- Condition: Failed
- Location: Eng Oil Press
- Part time: 567 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE OIL PRESSURE DROPPED TO ZERO.  NO CAUTION LIGHT.  INSTALLED NEW INDICATOR, OPERATION NORMAL.
